Translator Disclaimer
Winter 2002 Thom polynomials with integer coefficients
László M. Fehér, Richárd Rimányi
Illinois J. Math. 46(4): 1145-1158 (Winter 2002). DOI: 10.1215/ijm/1258138471

Abstract

The Thom polynomial of a singularity is a universal characteristic class that expresses the cohomology class represented by a singularity locus. In this paper we compute the Thom polynomials of real singularities up to codimension 8 in cohomology with integer coefficients.

Citation

Download Citation

László M. Fehér. Richárd Rimányi. "Thom polynomials with integer coefficients." Illinois J. Math. 46 (4) 1145 - 1158, Winter 2002. https://doi.org/10.1215/ijm/1258138471

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1029.57028
MathSciNet: MR1988255
Digital Object Identifier: 10.1215/ijm/1258138471

Subjects:
Primary: 57R45
Secondary: 57R20, 58K30

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top